# SDR AALA201710069019

- Difficulty date: September 1, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 10,303 hours, 3,158 cycles
- System (JASC): 2140 · Heating System
- Part: Relay
- Part number: E0242A28A0
- Condition: Faulted
- Location: Cargo Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, CHECKED ECAM, NOTICED AFT CARGO TEMPERATURE OVERHEAT INDICATION, 212 DEGREES. TURNED AFT CARGO TEMPERATURE SELECTOR TO FULL COLD AND CARGO TEMPERATURE DECREASED TO 201. CONFERRED WITH MOC AND TURNED OFF CARGO HEAT SWITCH, TEMPERATURE CREEP TO 213 AND THEN XX. FLIGHT ATTENDANT COULD NOT FEEL HEAT FROM FLOOR IN AFT GALLEY OR TO MID CABIN, DIVERTED. ON LANDING TEMPERATURE INDICATION RETURNED,  SHOWED 220-230 AT GATE.. MAINTENANCE PERFORMED TROUBLESHOOTING IAW TSM 21-43-00.  CARGO TEMPERATURE SENSOR FAULTED IAW TSM 21-43-00-810-817-A.  REPLACED AFT CARGO BAY RELAY 17HC IAW AMM 21-43-15 .
